# SDR DALA2017032402383

- Difficulty date: March 18, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,721 hours, 35,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1620 FRAME, BELOW STRINGER 24R, FOUND DENTED.    REMOVED DAMAGE IAW SRM. INSPECTED, FABRICATED REPAIR AND INSTALLED IAW SRM.
